Electron. J. Diff. Equ., Vol. 2009(2009), No. 145, pp. 1-8.

Oscillatory behavior of second-order neutral difference equations with positive and negative coefficients

Ethiraju Thandapani, Krishnan Thangavelu, Ekambaram Chandrasekaran

Oscillation criteria are established for solutions of forced and unforced second-order neutral difference equations with positive and negative coefficients. These results generalize some existing results in the literature. Examples are provided to illustrate our results.

Submitted August 7, 2009. Published November 12, 2009.
Math Subject Classifications: 39A10.
Key Words: Oscillation; neutral difference equations; positive and negative coefficients.

Show me the PDF file (205 KB), TEX file, and other files for this article.

Ethiraju Thandapani
Ramanujan Institute for Advanced, Study in Mathematics
University of Madras, Chennai - 600005, India
email: ethandapani@yahoo.co.in
Krishnan Thangavelu
Department of Mathematics, Pachiappa's College
Chennai - 600030, India
email: kthangavelu_14@yahoo.com
Ekambaram Chandrasekaran
Department of Mathematics, Presidency College
Chennai - 600005, India
email: e_chandrasekaran@yahoo.com

Return to the EJDE web page